English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Asymptotic metrics for SU(N)-monopoles with maximal symmetry breaking

Bielawski, R. (1998). Asymptotic metrics for SU(N)-monopoles with maximal symmetry breaking. Communications in Mathematical Physics, 199, 297-325.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-3822-7 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-3823-6
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Bielawski, Roger1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s):
 Dates: 1998
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Internal
 Identifiers: eDoc: 136540
Other: 6080
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 199 Sequence Number: - Start / End Page: 297 - 325 Identifier: -